Something went wrong at my pharmacy and I’m going to miss almost a week’s worth of doses of Avodart. It’s 0.5 mg/day. I’ve been taking it for 5 years now–every day. Will the drug still be in my body enough to suffice or should I be concerned that it will cause my hair loss to be more aggressive?
I don’t know what you will notice by missing Avodart (dutasteride) for one week. I do know missing Propecia (finasteride) for one week will be almost no issue. Perhaps your physician might know better, since he/she prescribed it.
You’ve been on the medication for half a decade so I’m sure the following isn’t news to you, but I have to point this out for the rest of the readers out there: As it is still not FDA approved to treat hair loss, we do not recommend Avodart. There is no solid study on what is the recommend or effective dose for treating hair loss. In addition, the drug lasts months in your body after stopping it.